UTHM Institutional Repository

Decomposition of bipolar fuzzy finite state machines and transformation semigroups

Md Derus, Khamirrudin and J., Kavikumar and Amir Hamzah, Nor Shamsidah (2017) Decomposition of bipolar fuzzy finite state machines and transformation semigroups. Journal of Engineering and Applied Sciences, 12 (3). pp. 679-683. ISSN 1816949X

Full text not available from this repository.

Abstract

Bipolar fuzzy sets are the generalization of fuzzy sets. In many domains dealing with bipolar information is an essential. In this study, we deal with bipolar information and introduce the concept of decomposition of fuzzy finite state machines and transformation semigroups and investigated some of their algebraic properties.

Item Type: Article
Uncontrolled Keywords: Bipolar fuzzy sets; finite state machines; decomposition; transformation semigroups; algebraic properties
Subjects: Q Science > QA Mathematics > QA76 Computer software
Divisions: Faculty of Applied Science and Technology > Department of Mathematics and Statistic
Depositing User: Mr. Mohammad Shaifulrip Ithnin
Date Deposited: 13 Aug 2018 03:17
Last Modified: 13 Aug 2018 03:17
URI: http://eprints.uthm.edu.my/id/eprint/9546
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item